# SDR YENA201905170280

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 51,093 hours, 17,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT # 1532, CTG-JFK. F/A'S ADVISED A PLASTIC LIKE BURNING ODOR THROUGHOUT THE PLANE ON DESCENT; ACCOMPLISHED GVI OF ALL AVIONICS COMPARTMENTS, CABIN GALLEY'S AND LAVS PER TSM 05-05-00-810-831-A. FOUND NO EVIDENCE OF BURNING ELEC. COMPONENTS. PERFORMED DUAL ENG RUN + COULD NOT DUPLICATED ODOR. A/C OK FOR CONT'D SVC.
